# SDR ASAA0954640

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 5,424 hours, 1,557 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Popped
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCC DC C/B POPPED.  RESET C/B PER MM 20 60 01.  PERFORMED DFCS BITE CHECK PER FIM TASK 22 41 00 810 801.  NO CURRENT FAULTS NOTED.  OPS NORMAL.
